# SDR SWIA2019101046439

- Difficulty date: October 10, 2019
- Submitted: October 10, 2019
- Operation: Air carrier
- Aircraft: N817SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15107
- Aircraft time: 33,379 hours, 21,121 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Bs 581-645
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORM STRINGER SPLICE REPAIR TO STR 19R FROM FS581.00 TO FS645.00 DUE TO OUT OF LIMITS CORROSION   (C-CHECK) N817SK RO: 10/9/2019PERFORMED STRINGER SPLICE REPAIR TO STR 19R FROM FS581.00 TO FS645.00 IAW SRM. LEAK CHECK GOOD
